# SDR DLL15953840

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 5165741
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, R-2 EMERGENCY LIGHT POWER SUPPLY INOP.  REPLACED POWER SUPPLY, CHECKS OK.
